Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 415-415
http://dx.doi.org/10.1155/S0161171291000534
Corrigendum

Corrigendum to “On the Discrepancy of Coloring Finite Sets”

Bellcore, Morrtstown, New Jersey 07960, USA

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.